# SDR 2007FA0000257

- Difficulty date: February 24, 2007
- Submitted: February 28, 2007
- Operation: General aviation
- Aircraft: N9088K
- Make and model: Univar 1081
- Aircraft serial: 1082088
- Aircraft time: 3,500 hours
- Engine: Frnkln 6A4150*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Shaft
- Condition: Broken
- Location: Nr 3 Cylinder
- Stage of operation: CR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

THE NR 3 CYLINDER ROCKER ARM SHAFT FAILED (BROKE) AT THE CENTER SUPPORT POSITION.  ADDITIONALLY, (2) OF THE (3) ROCKER ARM BOSS SECURING BOLTS FAILED AND THE THIRD BOLT PULL OUT OF THE HEAD.
